# SDR ORJA99251

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BR9661105
- Condition: Inoperative
- Location: Row 12/14/15/17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY PATH LIGHTS OUT IN ROWS 12, 14, 15 AND 17.  CHANGED BATTERY PACK FOR EMERGENCY PATH LIGHTS.  OPS CHECK GOOD.  (M)
